Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 127, NWS Lincoln, IL

September 21, 2012DeWitt County, Macon County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 21, 2012, 3:14 PM CDT for DeWitt County, Macon County, Piatt County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2012, 3:14 PM CDT (20:14 UTC)
Expired
Sep 21, 2012, 4:00 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, IL, Macon County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2528 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS53 KILX 212014
SVRILX
ILC039-115-147-212100-
/O.NEW.KILX.SV.W.0127.120921T2014Z-120921T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT FRI SEP 21 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN MACON COUNTY IN CENTRAL ILLINOIS...
  CENTRAL PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 400 PM CDT.

* AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MAROA...OR 9 MILES SOUTH OF CLINTON...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...ARGENTA...WELDON...DE LAND...MANSFIELD...WHITE
  HEATH...CLINTON LAKE DAM...LANE...CISCO...GALESVILLE AND LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3991 8847 3997 8901 4012 8902 4023 8846
      4018 8846
TIME...MOT...LOC 2014Z 270DEG 40KT 4002 8890
WIND...HAIL 60MPH 1.00IN

$$

BARNES
2 follow-up statements
394 
WWUS53 KILX 212035
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT FRI SEP 21 2012

ILC115-212044-
/O.CAN.KILX.SV.W.0127.000000T0000Z-120921T2100Z/
MACON IL-
335 PM CDT FRI SEP 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3991 8847 3995 8874 4018 8873 4023 8846
      4018 8846
TIME...MOT...LOC 2034Z 270DEG 40KT 4002 8861

$$

ILC039-147-212100-
/O.CON.KILX.SV.W.0127.000000T0000Z-120921T2100Z/
PIATT IL-DE WITT IL-
335 PM CDT FRI SEP 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST 
DE WITT AND CENTRAL PIATT COUNTIES UNTIL 400 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MONTICELLO...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...MANSFIELD...WHITE HEATH...GALESVILLE AND LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3991 8847 3995 8874 4018 8873 4023 8846
      4018 8846
TIME...MOT...LOC 2034Z 270DEG 40KT 4002 8861
WIND...HAIL 60MPH 1.00IN

$$

BARNES
674 
WWUS53 KILX 212055
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT FRI SEP 21 2012

ILC039-147-212105-
/O.EXP.KILX.SV.W.0127.000000T0000Z-120921T2100Z/
PIATT IL-DE WITT IL-
355 PM CDT FRI SEP 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE WITT AND 
CENTRAL PIATT COUNTIES WILL EXPIRE AT 400 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3991 8847 3995 8874 4018 8873 4023 8846
      4018 8846
TIME...MOT...LOC 2055Z 270DEG 40KT 4002 8830

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:00 PM CDT, 14 minutes earlier.

Area forecast discussion, Sep 21, 3:00 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI SEP 21 2012

.DISCUSSION...
ISSUED 300 PM CDT FRI SEP 21 2012

SHORT TERM...TODAY THROUGH MONDAY

INITIAL CONCERN IS SLIGHT RISK OF SEVERE STORMS INTO EARLY EVENING
MAINLY EAST OF THE IL RIVER. SHORT RANGE MODELS FAIRLY SIMILAR
THROUGH MON WITH STRONG UPPER LEVEL TROF DIGGING SOUTHWARD INTO
THE GREAT LAKES AND OHIO VALLEY REGION BY SAT WITH BELOW NORMAL
TEMPS EXPECTED THIS WEEKEND. PATCHY FROST STILL A POSSIBILITY OVER
THE IL RIVER VALLEY LATER SAT NIGHT AND IN EASTERN IL LATER SUNDAY
NIGHT. MET AND MAV GUIDANCE TEMPS SIMILAR THROUGH SUNDAY NIGHT AND
STAYED FAIRLY CLOSE TO.

MID AFTERNOON SURFACE MAP SHOWS 1006 MB LOW PRESSURE DEEPENING
ALONG THE EASTERN IA/MO BORDER WITH ITS WARM FRONT LIFTING
NORTHWARD TOWARD I-74...AS ENE WINDS TURN SOUTH WITH ITS PASSAGE AND
DEWPOINTS IN THE UPPER 30S AND 40S RISE INTO THE MID TO UPPER 50S.
TEMPS RISING AS WELL INTO THE UPPER 70S AND LOWER 80S IN SW IL IN
WARM SECTOR WHERE ALSO MORE SUNSHINE. SOME INSTABILITY WITH CAPES
PEAKING FROM 1000-1500 J/KG EAST OF THE IL RIVER THIS AFTERNOON
WITH INCREASING WIND SHEAR AS WELL DURING MID/LATE AFTERNOON INTO
EARLY EVENING AS 35-40KT WSW LOW LEVEL JET WHILE ALSO GETTING
STRONGER THAN 80-100 KT JET ALOFT DIVING SE INTO IL LATE TODAY
ALONG WITH A SHORT WAVE MOVING INTO CENTRAL IL FROM IA LATE TODAY.
VGP PARMETERS ARE FAVORABLE FOR ISOLATED TORNADOES IN SE IL LATE
THIS AFTERNOON/EARLY EVENING. SO CONCUR WITH SPC/S UPGRADE TO A
SLIGHT RISK OF SEVERE STORMS FROM MID AFTERNOON INTO EARLY EVENING
MAINLY SE OF THE IL RIVER. SPC HAS 15% RISK OF LARGE HAIL AND
DAMAGING WIND GUSTS ALONG WITH 5% RISK OF TORNADOES.

LOW PRESSURE DEEPENS A BIT MORE TO 1005 MB AND DIVES SE INTO SW IL
BY SUNSET AND THEN TURN NE ACROSS THE OHIO RIVER THIS EVENING.
RUC13 AND HRRR MODELS KEEP HEALTHY CHANCES OF SHOWERS AND
THUNDERSTORMS OVER EASTERN IL THROUGH MID EVENING AND THEN
DIMINISH BY LATE EVENING AND TRENDED FORECAST IN THAT DIRECTION.
WESTERN IL SHOULD BE DRY THIS EVENING WITH CONVECTION EAST OF
THERE. LOWS TONIGHT RANGE FROM THE LOWER 40S NW OF THE IL RIVER TO
THE LOWER 50S SE OF I-70 IN SE IL.

UNSEASONABLY STRONG 533 DM 500 MB DOUBLE BARREL LOW OVER NW
ONTARIO TO CONTINUE DIGGING SOUTHWARD INTO THE GREAT LAKES AND
OHIO VALLEY TONIGHT/SAT WHILE SENDING A STRONG SHORT WAVE FROM
LAKE WINNIPEG SE INTO EASTERN IA/NORTHERN IL/SW WI BY SUNRISE SAT
AND INTO NORTHERN INDIANA BY 18Z/1 PM SAT. CONTINUE 20% CHANCE OF
SHOWERS LATE TONIGHT NORTH OF PEORIA AND 20-30% CHANCE NE OF I-74
SAT MORNING ALONG WITH GUSTS NORTH WINDS UP TO 30 MPH NE AREAS.
HIGHS AROUND 60F FROM I-74 NE SAT AND MID 60S IN SE IL AND SW OF
SPRINGFIELD.

1026 MB HIGH PRESSURE OVER SASKETCHEWAN TO BUILD INTO THE EASTERN
PLAINS SUNDAY AND RETURN LIGHER WINDS TO THE AREA BUT CONTINUE
COOL WEATHER. FROST IS LIKELY OVER THE IL RIVER VALLEY LATER SAT
NIGHT WITH LOWS IN THE MID 30S. APPEARS SHY OF RECORD LOWS AROUND
30F EARLY SUNDAY MORNING SEP 23 BUT NEAR FREEZING TEMPS POSSIBLE
IN NW IL NW OF KNOX AND STARK COUNTIES. PATCHY FROST IS POSSIBLE
OVER EASTERN IL LATER SUNDAY NIGHT WITH LOW IN THE MID TO UPPER
30S AS SURFACE HIGH DRIFTS OVER CENTRAL/SE IL AND EVENTUALLY INTO
THE OHIO RIVER VALLEY BY DAWN MON. HIGHS SUNDAY STAYING COOL IN THE
LOW TO MID 60S DESPITE A FAIR AMOUNT OF SUNSHINE.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY

UNSETTLED WEATHER PATTERN TAKING SHAPE LATER MON NIGHT THROUGH MID
WEEK AS SEVERAL SHORT WAVES WILL EJECT FROM THE CENTRAL PLAINS
TOWARD IL AND ALSO HAVE A FRONTAL BOUNDARY MOVING SOUTHWARD AND
POSSIBLY LINGERING NEAR CENTRAL/SE IL FOR A FEW DAYS DURING
MIDWEEK. THIS WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS
AROUND FOR A FEW DAY BUT THINK GFS IS LINGERING QPF TOO LONGER
INTO LATE WEEK AND LEANED TOWARD THE FURTHER SOUTH ECWMF MODEL
WITH THE FRONT BY THU/FRI. GENERALLY STAYED CLOSE TO ALLBLEND POPS
DURING NEXT WORK WEEK AND LINGERED SLIGHT CHANCES SOUTHERN AREAS
AROUND THU. TEMPERATURES TO WARM BACK TO NORMAL BY TUE AND COOLING
OFF FROM NORTH TO SOUTH LATER NEXT WEEK AND COULD BE MORE OF A
TEMPERATURE CONTRAST THAN WHAT ALLBLEND IS SHOWING DURING 2ND HALF
OF NEXT WEEK DEPENING ON POSITION OF FRONTAL BOUNDARY.

KH

&&

.AVIATION...
ISSUED 1238 PM CDT FRI SEP 21 2012

FEW SCATTERED STORMS BEGINNING TO DEVELOP...AND SHOULD INCREASE
DURING THE AFTERNOON. WINDS WILL SHIFT AS THE LOW IS PROGGED TO
CROSS THE AREA THROUGH THE EVENING. KEPT VCTS IN THE TAFS AT THIS
TIME...AND WILL HAVE TO WATCH FOR LOWER CEILING DEVELOPMENT LATER
WITH THE STORM FORMATION.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 21, 11:54 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT FRI SEP 21 2012

ILZ027>030-036-040-221700-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
1154 AM CDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL PASS FROM WESTERN ILLINOIS TO
SOUTHEASTERN ILLINOIS THIS AFTERNOON INTO TONIGHT. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS
THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM TUESDAY INTO WEDNESDAY
AS THE NEXT SYSTEM MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ031-037-038-041>057-061>063-066>068-071>073-221700-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-
SHELBY-TAZEWELL-VERMILION-WOODFORD-
1154 AM CDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL PASS FROM WESTERN ILLINOIS TO
SOUTHEASTERN ILLINOIS THIS AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS
WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING. THERE IS A SLIGHT RISK
OF SEVERE STORMS...WITH THE MAIN THREAT BEING FOR LARGE HAIL WITH
SOME STORMS POSSIBLY PRODUCING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM TUESDAY INTO WEDNESDAY
AS THE NEXT SYSTEM MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

GOETSCH

In the hours before

Special weather statement, Sep 21, 2:23 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT FRI SEP 21 2012

ILZ027-212015-
KNOX-
223 PM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 315 PM
CDT...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KNOXVILLE...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GILSON...
  MAQUON...
  VICTORIA...
  WILLIAMSFIELD...

OTHER LOCATIONS AFFECTED INCLUDE...DELONG...EAST GALESBURG AND
DAHINDA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4106 8999 4074 8999 4083 9044 4098 9044
TIME...MOT...LOC 1923Z 265DEG 35KT 4090 9031

BARNES
Special weather statement, Sep 21, 3:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT FRI SEP 21 2012

ILZ043-044-053-212045-
DE WITT-MACON-PIATT-
305 PM CDT FRI SEP 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIATT...NORTHERN MACON
AND SOUTHERN DE WITT COUNTIES UNTIL 345 PM CDT...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LATHAM...OR 12 MILES SOUTHWEST OF CLINTON...
MOVING EAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAROA...
  ARGENTA...
  WELDON...
  DE LAND...
  MONTICELLO...
  WHITE HEATH...

OTHER LOCATIONS AFFECTED INCLUDE...ROWELL...CISCO AND LODGE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4023 8846 3994 8847 3997 8914 4010 8914
TIME...MOT...LOC 2005Z 267DEG 35KT 4002 8905

BARNES
Local storm report, Sep 21, 3:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             EMDEN                   40.30N 89.49W
09/21/2012  M1.00 INCH       LOGAN              IL   EMERGENCY MNGR

            LOGAN COUNTY EMA REPORTED QUARTER SIZE HAIL ON INTERSTATE
            155 NEAR EMDEN.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 2:23 PM CDTSpecial Weather StatementILXKnox52 min
Sep 21, 2:30 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell60 min
Sep 21, 3:05 PM CDTSpecial Weather StatementILXPiatt40 min
Sep 21, 3:18 PM CDTSpecial Weather StatementILXDeWitt42 min
Sep 21, 3:59 PM CDTSpecial Weather StatementILXChampaign46 min
Sep 21, 6:37 PM CDTSpecial Weather StatementILXClark53 min
Sep 21, 6:42 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.